# SDR CALA2017063002021

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 75,556 hours, 28,700 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Actuator
- Part number: 761B000001
- Part serial: 6008
- Condition: Faulty
- Location: Lt A/C Pack
- Part time: 3,316 hours, 1,447 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ZONE REGUL FAULT, PACK REG DISPLAYED ON UPPER ECAM SCREEN . UNABLE TO CONTROL CABIN TEMP. EMERGENCY DECLARED.  REPLACED THE LT A/C PACK INLET ACTUATOR IAW AMM 21-61-51-400-001-B. NO FAULTS NOTED.
